Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


The Wait after you take ATRIPLA to EAT
Jan 13, 2008

My question is how long after taking my pill do i need to wait until I can eat a meal???

Response from Dr. Henry

The basic issue with Atripla (mostly related to the efavirenz) involves the effect of fat on the amount of efavirenx absorbed. High fat content increases the level of efavirenz which can lead to increased side effects. Taking Atripla with a light meal (low fat) is usuually OK). After a fatty meal waiting at least several hours is recommended though there is variation from person to person. KH



Previous
Sustiva Side Effects
Next
Numbness

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement